my brother has blood in his stool. he claims it doesnt hurt, but that it feels bubbly before and after he uses the restroom. he stays away from all the harsh foods. is there anything that could be wrong with him even though the doctor prescribed medication, or is that normal?
After gall bladder surgery diarrhea and fever are common .Blood mixed with stool indicates some intestinal problem, injury or infection. If it is dark blood then it may indicate some lower intestine disorder. Few medications like iron and Pepto bismol cause dark stools. You should see your treating doctor immediately and get checked. It requires a proper examination and evaluation. Do keep me posted.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.